Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Tbilisi Mathematical Journal

Editor-in-Chief: Inassaridze, Hvedri

2 Issues per year

Mathematical Citation Quotient (MCQ) 2016: 0.14

Open Access
See all formats and pricing
More options …

On standard extensions of local fields

Akram Lbekkouri
Published Online: 2015-04-30 | DOI: https://doi.org/10.1515/tmj-2015-0010


Let L/K be any separable extension of complete discrete valued fields of degree p. This work, is a study of some "standard over-extensions" of L/K, with the description of their Galois groups. The second target, which is the aim of this work, concerns the Galois closure of L/K. The study of the normal case has been done in some former work.

Keywords: Wild ramification; Discriminant; Eisenstein polynomials; Standard extensions of a local field; Intermediate extension; Semi-direct product


  • [1] E. Artin, Galois Theory, Univ. of Notre Dame Press, Notre Dame, 1944, Second edition. Google Scholar

  • [2] M.Hazewinkel, Local class field theory is easy, Adv. in Math.18 (1975), 148{181. Google Scholar

  • [3] B. Huppert, Endliche Gruppen I, Grundlehren der mathematischen Wissenschaften Volume 134, 1967 Google Scholar

  • [4] G. James and M. Liebeck, Representations and characters of groups, Cambridge University Press, New York, 2001. Google Scholar

  • [5] M.Krasner, Sur la primitivite des corps p-adiques, Mathematica Cluj t:13 (1937) pp. 72{191. Google Scholar

  • [6] M. Krasner, Nombres des extensions de degre donne d'un corps p-adique, Les tendances ge- ometriques en Algebre et en theorie des nombres, Edition du centre national de la recherche scientifique Paris (1966) pp. 143{169. Google Scholar

  • [7] S. Lang, Algebraic number theory, Addison-Wesley publishing company, INC, 1968. Google Scholar

  • [8] A. Lbekkouri, On the Ore-Krasner equation, Scientiae Mathematicae Japonicae Vol. 74, No. 2 and 3 Whole Number 268 December 2011 pp. 121{134. Google Scholar

  • [9] A. Lbekkouri, On the construction of normal wildly ramified extensions over Qp p 6= 2, Archiv der Math.Volume 93, Number 4 (2009), 331{344. Google Scholar

  • [10] A. Lbekkouri, On the construction of normal wildly ramified extensions over Q2, Archiv der Mathematik Volume 93, Number 3 (2009), 235{243 Web of ScienceGoogle Scholar

  • [11] J. Neukirch, Class Field Theory (Grundlehren DerMathWissenschaften, 1986). Google Scholar

  • [12] P. Ribenboim, L'Arithmetique des corps Volume 2, Hermann Paris 1972. Google Scholar

  • [13] L. Ribes and P.Zalesskii, Profinite groups, A series of Modern surveys in Mathematics, Volume 40 Springer 2000. Google Scholar

  • [14] P. Rotman, An introduction to group theory, Springer Graduate texts in Mathematics, 2010. Google Scholar

  • [15] I.R. Safarevic, On p-extensions, Amer. Math. Soc. Transl. 4(2) (1954). Google Scholar

  • [16] J.P. Serre, Une formule de masse pour les extensions totalement ramifiees de degre donne dun corps local, Comptes Rendus 286, 1978, pp. 1031-1036. Google Scholar

  • [17] J.P. Serre, Local fields, Springer 1979. Google Scholar

About the article

Published Online: 2015-04-30

Citation Information: Tbilisi Mathematical Journal, Volume 8, Issue 2, ISSN (Online) 1512-0139, DOI: https://doi.org/10.1515/tmj-2015-0010.

Export Citation

© 2015 Akram Lbekkouri. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in